# SDR FDEA201704281292

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 13,840 hours, 7,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: L95B13401
- Part serial: A1T06
- Condition: Stuck
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO KMEM, GOT GREEN HYD RESERVOIR LO LEVEL. CONFIRMED ON OVERHEAD & ECAM.  FOLLOWED QRH PROCEDURE & MANUAL EXTENDED GEAR AND SHUT DOWN AFFECTED EQUIPMENT. DECLARED EMERGENCY & STOPPED ON RWY.  GREEN RSVR AIR CAME ON THEN QUAN FLUCTUATED.  NO PUMPS OR SYS RUN W/O FLUID.  AFTER LANDING QUAN NORM.  FOUND GRN DEPRESS VLV STUCK OPEN.  R&R GRN RSVR DEPRESS VALVE, LK CK OK.  CK'D GRN SYS HYD DPI'S.  NONE TRIPPED.  RAN ENG'S.  GRN EDP'S OPS CK OK.  GRN ACMP'S OPS CK OK.  LK CK OK.
